Minere's Syndrome is violent vertigo attacks with only a few min. or sometimes seconds before a person has drop attacks, vomiting, vertigo, sweats for periods up 16 or more hours. Papaverine and Clorazepate Dipotassium are use as a maintenance dosage for this condition. Lorazepam if it can be keep down will help to stop the onset of an attack.
This link may help.
https://www.drugs.com/condition/meniere-s-disease.html - click on the drug name for more detailed information.
- Papaverine Information for Consumers
- Papaverine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Papaverine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2009 • 1 answer
Posted 5 Feb 2010 • 1 answer
Posted 26 Apr 2010 • 1 answer
Posted 7 Dec 2010 • 1 answer
If a patient has discontinued dialsys should they still be taking this medication? patient is 95 yr?
Posted 22 Apr 2013 • 1 answer